# SDR UIEA200700461

- Difficulty date: October 22, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 81,952 hours, 13,715 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Galley Area
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT FL 380 (6.50 HOURS  INTO FLIGHT) SMELLED ELECTRICAL SMOKE FROM UPPER DECK.  COMPLETED ELECTRICAL SMOKE CHECKLIST LOCATED ODOR FROM GALLEY AREA.  REMOVED POWER FROM GALLEY SMOKE ODOR WENT AWAY.  INSPECTED GALLEY AREA FOR DEFECTS PERFORMED DETAILED WIRING INSPECTION PER 20-60-00.  TURNED ON GALLEY EQUIPMENT FOR 2 HOURS AND WAS UNABLE TO DUPLICATE.  ALL GALLEY EQUIPMENT OPERATED NORMAL.
